A Note on the Embedding Property.
Mathematische Zeitschrift, Tome 121 (1971), pp. 239-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171562,
author = {Gabriel Sabbagh},
title = {A {Note} on the {Embedding} {Property.}},
journal = {Mathematische Zeitschrift},
pages = {239--242},
year = {1971},
volume = {121},
zbl = {0215.06103},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171562/}
}
Gabriel Sabbagh. A Note on the Embedding Property.. Mathematische Zeitschrift, Tome 121 (1971), pp. 239-242. http://geodesic.mathdoc.fr/item/MZ_1971__121_171562/